# SDR ABXA9500783

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115951
- Condition: Chafed
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A FLOORBEAM CHAFED AT FS 200 IN THE MAIN CABIN.  REPAIRED FLOORBEAM AT FS 200 IAW ABX REA D953-11699-MR.
